# SDR UPS99228459

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 65192047
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION ON THRUST WASHER AND AFT SPINDLE BEARING SURFACE OF NR 8 MID FLAP CARRIAGE ASSEMBLY.  REMOVED AND REPLACED CARRIAGE ASSEMBLY.
